MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION SPECTRA?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION SPECTRA?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1032B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a revision procedure for an unknown reason.The physician replaced the implantable pulse generator (ipg).The current location of the explanted ipg remains unknown.No additional information was available.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent a revision procedure for an unknown reason.The physician replaced the implantable pulse generator (ipg).The current location of the explanted ipg remains unknown.No additional information was available.Additional information indicated the spinal cord stimulation (scs) patient underwent an explant procedure as part of an elective replacement for a system upgrade, to obtain mri conditionality.No device malfunction or allegation were reported.Postoperatively, the patient is doing well, experiencing excellent coverage, and expressing satisfaction with the new stimulator.In accordance with facility policy, the explanted device was retained and will not be returned.

Brand Name
PRECISION SPECTRA?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
*   91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22987371
Report Number3006630150-2025-07292
Device Sequence Number21075943
Product Code LGW
UDI-Device Identifier08714729861539
UDI-Public(01)08714729861539(17)190810(10)167407
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/10/2019
Device Model NumberSC-1032B
Device Catalogue NumberSC-1032B
Device Lot Number167407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/06/2025
Supplement Report FDA Received Date10/15/2025
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale